MAUDE Adverse Event Report: AV-TEMECULA-CT XACT CAROTID STENT SYSTEM

AV-TEMECULA-CT XACT CAROTID STENT SYSTEM
Catalog Number 82091-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Based on the reported information, the inaccurate delivery was due to case circumstances.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents.The investigation determined the reported difficulty was due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the internal carotid artery with common carotid artery bifurcation.Mid-way through deployment of the xact 8t x 30 x 136 mm stent, the stent dropped to the common carotid artery due to patient's agitation.The stent was removed with the guide catheter.A new xact stent 40 mm was used to complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
XACT CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6777951
Report Number2024168-2017-06531
Device Sequence Number13482994
Product Code NIM
UDI-Device Identifier08717648010279
UDI-Public08717648010279
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number82091-01
Device Lot Number6101061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight65